# SDR FDEA201110304689

- Difficulty date: October 30, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD UPPER CORNER INNER SKIN HAS WEAR MARK. BLENDED OUT. DAMAGE FOUND TO BE OUT OF LIMIT IAW SRM 52-11-00, TABLE 101.   ORIGINAL MATERIAL THICKNESS .039, MATERIAL LOSS ,006. REMOVED SEAL RETAINER FOR ACCESS OF REPAIR IAW SRM 51-40-21. CUT-OUT DAMAGE IAW SRM 52-11-00, FIG 208.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 52-11-00, FIG 208.  LOCATED AND DRILLED HOLES ON DOUBLER AND FILLER IAW SRM 51-40-44.  NDT CHEKED FOR CRACK ON CUT OUT.  NO CRACK FOUND.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM 51-40-21 AND IAW SRM 52-11-00, FIG 208 & INSTALLED DOOR RETAINER SEAL.  COMPLIED WITH E.A. 6-5210-156052
